Volume 20, Number 3
Previous Issue Next Issue

Jian-Guo Liu

J. Comp. Math., 20 (2002), pp. 225-244.

Preview Full PDF 361 4136 Abstract

Dong-Xiu Xie, Xi-Yan Hu & Lei Zhang

J. Comp. Math., 20 (2002), pp. 245-256.

Preview Full PDF 360 3423 Abstract

Jian-Jun Zhang & De-Ren Wang

J. Comp. Math., 20 (2002), pp. 257-266.

Preview Full PDF 359 3498 Abstract

Yi-Fa Tang

J. Comp. Math., 20 (2002), pp. 267-276.

Preview Full PDF 347 3379 Abstract

Tie Zhang, Yan-Ping Lin & R.J. Tait

J. Comp. Math., 20 (2002), pp. 277-288.

Preview Full PDF 348 3425 Abstract

Ding-Guo Pu

J. Comp. Math., 20 (2002), pp. 289-300.

Preview Full PDF 363 3472 Abstract

Zi-You Gao, Tian-De Guo, Guo-Ping He & Fang Wu

J. Comp. Math., 20 (2002), pp. 301-312.

Preview Full PDF 377 3528 Abstract

Jin-Ru Chen & Xue-Jun Xu

J. Comp. Math., 20 (2002), pp. 313-324.

Preview Full PDF 376 3460 Abstract

Ai-Guo Xiao

J. Comp. Math., 20 (2002), pp. 325-336.

Preview Full PDF 373 3448 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard